# SDR IPXA1566689

- Difficulty date: May 10, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 24,522 hours, 16,004 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT LOWER WING TO BODY FAIRING SUPPORT CHORD AT BS 1193 RBL-64 WL 138 IS CORRODED.  R & R CHORD IAW SRM 51-40-02-0G, SRM 51-20-01-0G AMM 51-21-04-7, 51-21-00-7.
